Logo IMI                      

 Ignacio Villanueva Díez


Ignacio Villanueva Díez

Position: Profesor titular de universidad (Assistant professor)

Department of Mathematical Analysis, Faculty of Mathematics, UCM (Spain)

Programme 2006-2009 CRYPTOQUANT
Programme 2010-2011 EQUS

e-mail: ignaciov@mat.ucm.es

web: http://www.mat.ucm.es/~ignaciov



Research interests

  • Multilinear Analysis.
  • C*-algebras.
  • Quantum Information Theory.
  • Bell Inequalities.

Main recent publications:

  • C. Palazuelos, A.M. Peralta and I. Villanueva: Factorizing multilinear operators on Banach spaces, C*-algebras and JB*-triples, Studia Mathematica 192 (2), 129-146 (2009).
  • Weakly compact operators and the strong* topology for a Banach space (con A. Peralta, J. D. M. Wright y K. Ylinen) en /Proc. Royal Soc. Edinburgh
  • Necessary and sufficient detection efficiency for the Mermin inequalities, A. Cabello, D. Rodríguez, I. Villanueva, / Phys. Rev. Lett/. *101* (2008)
  • Operador space theory: A natural framework for Bell inequalities (M. Junge, C. Palazuelos, D. Pérez-García, I. Villanueva, M. Wolfe), /Phys. Rev. Lett.
  • F. Bombal, D. Pérez and I. Villanueva: A decomposition theorem for polymeasures, Journal of Math. Anal. and Appl. 336 (2007), 1316-1323.
  • F. Bombal, J. Gutiérrez and I. Villanueva: Derivative and factorization of holomorphic functions, J. Math. Anal. Appl. 348 (2008), 444-453.
  • D. Pérez, H. Jarchow, C. Palazuelos and I. Villanueva: Non-linear Hahn-Banach extensions and summability, J. Math. Anal. Appl. 336 (2007) 1161-1177.
  • D. Pérez, M.M. Wolf, C. Palazuelos, I. Villanueva and M. Junge: Unbounded violations of tripartite Bell inequalities, Comm. Math. Phys. 279, 455 (2008).


©2009 IMI